# SDR DALA2025051303703

- Difficulty date: May 7, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 13,153 hours, 6,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF LONGITUDINAL BEAM JUST AFT OF LH OUTBOARD SEAT TRACK AT FR 74 HAS HEAVY CORROSION. FOR CORRECTIVE ACTION SEE TASK ID W003590 N0086T. ALL SEAT TRACKS WERE REPLACED. (LP# 0953754)
